# SDR DL757011965

- Difficulty date: December 21, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 55,502 hours, 30,253 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Bulb
- Condition: Burned Out
- Location: Right Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER INSP FOUND R3 DOOR OUTSIDE EMERG LIGHT INOP. RELAMPED, OPS CHECKS OK. AIRCRAFT LOC DNTC. TAYLOR
